JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, no.1, pp.202-211, 2017 (ESCI)
Article / Article
JOURNAL OF MATHEMATICAL ANALYSIS
Emerging Sources Citation Index (ESCI)
Van Yüzüncü Yıl University Affiliated:
In this paper, the boundary value problems for singularly perturbed linear second order delay differential equation is considered. The boundary layer behavior of the solution and its first and second derivatives have been established. An example which is in agreement with the theoretical analysis is presented.